MathSciNet Relay Station
MathSciNet bibliographic data
MR2935116 83C57
Dyatlov, Semyon Asymptotic distribution of quasi-normal modes for Kerr–de Sitter black holes. Ann. Henri Poincaré 13 (2012), no. 5, 1101–1166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement